Show simple item record

dc.contributor.authorRozenblum, Grigori ( )
dc.date.accessioned2020-07-13T21:49:58Z
dc.date.available2020-07-13T21:49:58Z
dc.date.issued2002-02-18
dc.identifier.citationRozenblum, G. (2002). On some analytical index formulas related to operator-valued symbols. Electronic Journal of Differential Equations, 2002(17), pp. 1-31.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12057
dc.description.abstractFor several classes of pseudodifferential operators with operator-valued symbol analytic index formulas are found. The common feature is that usual index formulas are not valid for these operators. Applications are given to pseudodifferential operators on singular manifolds.en_US
dc.formatText
dc.format.extent31 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPseudodifferential operatorsen_US
dc.subjectIndexen_US
dc.subjectCyclic cohomologyen_US
dc.subjectSingular manifoldsen_US
dc.titleOn Some Analytical Index Formulas Related to Operator-valued Symbolsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record